# SDR AALA202009289026

- Difficulty date: September 19, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A240511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED STIFFENER ANGLE AT BL 12 ON HORIZONTAL STABILIZER.  MANUFACTURED NEW STIFFENER AND REPLACED CRACKED ONE WITH NEW ONE, REF SRM 51-40-02.
